EconPapers    
Economics at your fingertips  
 

Variable dimension algorithms for solving the nonlinear complementarity problem on a product of unit simplices using general labelling

Adolphus Talman, Gerard van der Laan and L. Van der Heyden

Other publications TiSEM from Tilburg University, School of Economics and Management

Date: 1987
References: Add references at CitEc
Citations: View citations in EconPapers (20)

Downloads: (external link)
https://repository.tilburguniversity.edu/bitstream ... f95fe415675/download (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tiu:tiutis:fbe9ae2f-e01d-4eef-944c-6690379acc8b

Access Statistics for this paper

More papers in Other publications TiSEM from Tilburg University, School of Economics and Management
Bibliographic data for series maintained by Richard Broekman ().

 
Page updated 2025-03-30
Handle: RePEc:tiu:tiutis:fbe9ae2f-e01d-4eef-944c-6690379acc8b